# SDR CALA2024070800160

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N29975
- Make and model: Boeing 787-9
- Aircraft serial: 66134
- Aircraft time: 19,413 hours, 1,998 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VMO GEAR DOWN STATUS UNABLE INC SPEED PAST 270KTS CLEARED EICAS MEMO MESSAGE. RESET GEAR DOWN ON MSC TO NORMAL. REF FIM TASK DMC-B787-A-31-50-F1-14A-421A-A.
